It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, I have been on minocin on and off for about 4 years now. This is my third time starting to take it again. I have cystic acne on only my right cheek. The minocin works great while I am on it. As you can probably tell, each time I slowly weaned off of it, the acne came back, even though I continued to use my topicals which include a glycolic acid toner during the day and a vitamin A/erythromycin combo at night. Honestly, I am afraid to try Accutane, it seems harsh. My derm says that I should only have to be on the minocin a while longer because I am already 23 and she says that my oil glands will shrink with age. When my acne comes back after I slowly wean myself off, it still responds to the minocin, so I just start taking it again. If you aren't familiar with what I mean when I say 'wean' myself off, I mean that with my derm's instructions I slowly reduce my dose. I start taking 4 50mg pills a day, then move down to 3, 2, then 1. I stay on each dosage for a while, my derm lets me know when to reduce my dose. I think this time I am going to try to stay on my 1 50mg dose for a while longer because while on that dose my skin stays clear. I don't want to tell you what to do, I just think that you can take my story and figure it out for yourself. Like it has been said many many times, everyone's story is different and everyone reacts differently to medications. Anyway, I hope that helps, and it makes sense. Good luck





All times are GMT -7. The time now is 05:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!